# SDR SWIA200718708

- Difficulty date: September 19, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 12,330 hours, 10,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6593 - DURING DESCENT, DETECTED AN ELECTRIC BURNING ODOR.  THE ODOR LASTED FOR 10 SECONDS WITH NO SMOKE SEEN.  INSPECTED CABIN AND COCKPIT FOR BURN INDICATIONS.  NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE.
